# SDR 20010411CW007

- Difficulty date: March 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520*
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: D31561
- Condition: Separated
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 2AF34CE5
- Stage of operation: TO
- How discovered: V
- Nature of condition: D, E
- Precautionary procedure: C

## Discrepancy

COUNTERWEIGHT DEPARTED LEFT PROP ON TAKEOFF ROLL.  SPINNER AND BACKING PLATE WERE DESTROYED.  PROP HUB WAS CRACKED IN TWO PLACES.  NO OTHER DAMAGE TO AIRCRAFT OR ENGINE.  ROTOR COUNTERWEIGHT WAS NOT FOUND.
